# SDR QXEA2017042100319

- Difficulty date: March 31, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,953 hours, 39,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED.  REMOVED AND REPLACED THE  SEAT TRACK ANGLE IAW SRM 51-42-05, LOCATED A NEW SEAT TRACK IAW SRM 51-40-07 AND INSTALLED THE SEAT TRACK IAW  SRM 51-42-05-02-01, 51-41-00-00-01, & DWG 85361501, REV E.
